# SDR SWAA2025021088724

- Difficulty date: January 23, 2025
- Submitted: February 10, 2025
- Operation: Air carrier
- Aircraft: N7825A
- Make and model: Boeing 737-7CT
- Aircraft serial: 32750
- Aircraft time: 71,777 hours, 37,708 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Pulled
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 231XF UPPER SKIN HAS AREAS OF PULLED STRANDS.<[01] FLOOR PANEL 231XF HAS BEEN REPLACED IAW SRM 53-00-50-2R-0 PARA 1. A. NOTE:;[02] VERIFIED CORRECTIVE ACTION ITEM 1.
